# SDR 2014FA0000449

- Difficulty date: July 18, 2014
- Submitted: July 21, 2014
- Operation: General aviation
- Aircraft: N6095U
- Make and model: Snias AS350B2
- Aircraft serial: 2699
- Aircraft time: 11,944 hours, 18,753 cycles
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Scissor Link
- Part number: 350A37112602
- Part serial: SD1608
- Condition: Damaged
- Location: Main Rotor Shaft
- Part time: 92 hours, 142 cycles
- Component: Rotor Shaft, Airbus, AS350B2
- Component part number: 350A129004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WE HAVE FOUND A SCISSOR LINK, H-BLOCK, DURING ALF INSPECTION TO HAVE DISBONDED BUSHINGS. THIS IS A LOW HOUR SCISSOR LINK, AND THERE MAY BE A ISSUE WITH THE REPAIRS BEING PERFORMED ON THESE LINKS.  POSSIBLE CAUSE IS THE BUSHING SPECIFICATIONS DO NOT MEET THE STANDARD OF THE ACTUAL LINK IT IS BEING PRESSED INTO AS FAR AS IT DIMENSIONS.  OR THE ADHESIVE OR BONDING AGENT DOES NOT MEET THE STANDARD OF ADHERING THE BUSHING TO THE BLOCK.  THE LAST O/H ON THIS BLOCK WAS PERFORMED.  THE O/H WAS IAW.  R & R 4 BUSHINGS.
